Sudafed Congestion & Headache Max is a treatment for headaches and congestion, especially those caused by sinusitis. It helps to relieve your pain and congestion while giving you the energy you need to go about your day to day life.
it has three active ingredients. Paracetamol (500mg), phenylephrine (6.1mg), and caffeine (25mg).
As a result, Paracetamol relieves pain by reducing the production of prostaglandins in the brain and spinal cord.